# SDR AWXA200501266

- Difficulty date: October 20, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 69388487
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 DISCOVERED CORROSION ON THE LT INBOARD MIDFLAP, OUTBOARD CARRIAGE, INBOARD FORE FLAP SEQUENCE CAM TRACK AT WBL 185.  NO CORROSION REMOVAL LIMITS ARE AVAILABLE FOR CAM TRACK.  MAINTENANCE REMOVED CAM TRACK AND INSTALLED NEW CAM TRACK ON THE LT INBOARD MIDFLAP, OUTBOARD CARRIAGE, INBOARD FORE FLAP AT WBL 185 IAW BOEING 737-300 SRM 20-50-11-2 FIG 202.
